# SDR IPXA09M57949

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT.  INSPECTED INTERIOR LIGHTING, WINDOW HEAT OPERATION, RAN ALL 3 PACKS, RAN ENGINES, CHECKED CIRCUIT BREAKERS, NO FAULTS FOUND.
